National Changhua University of Education Institutional Repository : Item 987654321/16691
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6480/11652
造访人次 : 20631470      在线人数 : 290
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: Periodic Solutions and Their Connecting Orbits of Hamiltonian Systems
作者: Chen, Chao-Nien;Tzeng, Shyuh-Yaur
贡献者: 數學系
关键词: Hamiltonian system;Periodic solutions;Connecting orbits;Calculus of variations
日期: 2001-11
上传时间: 2013-06-05T07:32:12Z
出版者: Elsevier
摘要: This article deals with second order periodic Hamiltonian systems. We apply variational methods to obtain non-constant periodic solutions. For the time reversible Hamiltonian systems, there exist connecting orbits joining pairs of periodic solutions. Our methods can also be used to treat heteroclinic orbits connecting an equilibrium to a periodic solution.
關聯: Journal of Differential Equations, 177(1): 121-145
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈